Pain and sick to stomach

by Catherine McKinnon
(Rocky Hill, CT)

I was diagnosed with Crohn's disease about a year and a half ago. I was treated with all kinds of meds including being on predisone for the whole time. Now my doctor, who only has seen me twice during this time, is starting me on a TNF infusion (Remicade). I have been hospitalized 3 times over the past year and a half. I start the Remicade tomorrow, but I am suffering terribly with pain and sometimes sick to my stomach. The only time I received pain meds and Zofran (sick to stomach) was when I was in the hospital. She tells me she will not write a prescription for the above symptoms I have been house bound for this time. Should I ask my family doctor to prescribe something for me for two weeks.?? I now have moderate to sever Crohn's. I do not want to do something I should not, but I am in real pain. Can someone help me?

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.